Mixing the depo with dianette

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ForgetmeNot19
New Member


Date Joined Mar 2010
Total Posts : 1
   Posted 3/26/2010 2:29 PM (GMT -6)   
I'm new on here and need to know an important question. I have been on the depo before and then because of my bad skin I was recommended dianette as a contreceptive and a cure for my skin. I found it was brilliant (sometimes bad moods though) and really cleared my skin up. After 5 months the doctor wouldn't prescribe me it anymore (don't understand why) so I stopped taking them and went back on the depo for contreceptive and to stop my periods as I have a holiday coming up and mine are very heavy and last about a week and a half. I started to notice that my skin became very dry and I started breaking out. After about 2 weeks after being off the dianette my skin was awful and I didn't hardly leave the house. I knew I needed to go back on it so bought a 3 month prescription of dianette from a medical website. I have started taking them again but I'm still on the depo. I need to know desperately if this is going to be damagaing or dangerous in anyway. I've already started experiencing stomach pains. If any one could help that would be very helpful.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 19, 2017 9:30 AM (GMT -6)
There are a total of 2,870,334 posts in 314,988 threads.
View Active Threads


Who's Online
This forum has 156487 registered members. Please welcome our newest member, groombridge.
445 Guest(s), 14 Registered Member(s) are currently online.  Details
RedEyedArab, Kent M., ozarker, c009j, Albannach, Kat1000, Bohemond, Starlight*, Manzanita2, PA_grandma, MacroMan, pedidiva, adubb, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer